Communications in Mathematical Physics

Existence of resonances in three dimensions

Antônio Så Barreto and Maciej Zworski

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 173, Number 2 (1995), 401-415.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104274735

Mathematical Reviews number (MathSciNet)
MR1355631

Zentralblatt MATH identifier
0835.35099

Subjects
Primary: 35P25: Scattering theory [See also 47A40]
Secondary: 35B20: Perturbations 35J60: Nonlinear elliptic equations

Citation

Så Barreto, Antônio; Zworski, Maciej. Existence of resonances in three dimensions. Comm. Math. Phys. 173 (1995), no. 2, 401--415. https://projecteuclid.org/euclid.cmp/1104274735


Export citation